# SDR MALA060278

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,411 hours, 20,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LT FLAP ACCESS PANEL 541AT, IS DENTED AND HAS BEEN REPAIRED IAW MESABA EO#S57060. REF: EAMS WORK ORDER 213767 TASK 5504.
